# SDR DALA2015031602179

- Difficulty date: March 10, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 63,384 hours, 18,001 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON AT I/B EDGE HAS A SMALL CRACK.  REPAIRED IAW SRM.
